Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A symmetry completeness criterion for second-order differential equations

Author: Larry Bates
Journal: Proc. Amer. Math. Soc. 132 (2004), 1785-1786
MSC (2000): Primary 34C14
Published electronically: December 1, 2003
MathSciNet review: 2051142
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple criterion for the completeness of an infinitesimal automorphism of a second-order differential equation is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34C14

Retrieve articles in all journals with MSC (2000): 34C14

Additional Information

Larry Bates
Affiliation: Department of Mathematics, University of Calgary, Calgary, Alberta, Canada T2N 1N4

PII: S 0002-9939(03)07228-9
Keywords: Second-order differential equations, symmetry, completeness
Received by editor(s): February 12, 2003
Received by editor(s) in revised form: February 17, 2003
Published electronically: December 1, 2003
Additional Notes: This research was partially supported by NSERC
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia